MENU

You are here

Publications

Export 1556 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
Balogh F, Fonseca T, Harnad JP. Finite dimensional Kadomtsev-Petviashvili τ-functions. I. Finite Grassmannians. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34952
Balogh F, Krauczi É. Weighted quantile correlation test for the logistic family. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35025
Balogh F, Bertola M. Regularity of a vector potential problem and its spectral curve. J. Approx. Theory [Internet]. 2009 ;161:353–370. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1016/j.jat.2008.10.010
Balogh F, Bertola M, Bothner T. Hankel determinant approach to generalized Vorob'ev-Yablonski polynomials and their roots. Constr. Approx. [Internet]. 2016 ;44:417–453. Available from: http://dx.doi.org/10.1007/s00365-016-9328-4
Balogh F, Bertola M, Lee S-Y, McLaughlin K. Strong asymptotics of the orthogonal polynomials with respect to a measure supported on the plane. Comm. Pure Appl. Math. [Internet]. 2015 ;68:112–172. Available from: http://dx.doi.org/10.1002/cpa.21541
Balogh F, Merzi D. Equilibrium measures for a class of potentials with discrete rotational symmetries. SISSA; 2013. Available from: http://hdl.handle.net/1963/7230
Bambusi D, Berti M, Magistrelli E. Degenerate KAM theory for partial differential equations. Journal of Differential Equations. 2011 ;250:3379-3397.
Bambusi D, Berti M. A Birkhoff-Lewis-Type Theorem for Some Hamiltonian PDEs. SIAM J. Math. Anal. 37 (2006) 83-102 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2159
Bangerth W, Heister T, Heltai L, Kanschat G, Kronbichler M, Maier M, Turcksin B. The deal.II Library, Version 8.3. ARCHIVE OF NUMERICAL SOFTWARE [Internet]. 2016 ;4:1–11. Available from: http://nbn-resolving.de/urn:nbn:de:bsz:16-ans-231226
Bangerth W, Davydov D, Heister T, Heltai L, Kanschat G, Kronbichler M, Maier M, Turcksin B, Wells D. The deal.II library, Version 8.4. JOURNAL OF NUMERICAL MATHEMATICS [Internet]. 2016 ;24:135–141. Available from: https://www.math.clemson.edu/ heister/preprints/deal84-preprint.pdf
Bangerth W, Heister T, Heltai L, Kanschat G, Kronbichler M, Maier M, Turcksin B, Young TD. The deal.II Library, Version 8.1. SISSA; 2013. Available from: http://hdl.handle.net/1963/7236
Bangerth W, Heister T, Heltai L, Kanschat G, Kronbichler M, Maier M, Turcksin B, Young TD. The deal.II Library, Version 8.2. Archive of Numerical Software, vol. 3, n. 100, (2015), pages : 1-8 [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/34464
Barchiesi M, Dal Maso G. Homogenization of fiber reinforced brittle materials: the extremal cases. SIAM J. Math. Anal. 41 (2009) 1874-1889 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2705
Barchiesi M, Lazzaroni G, Zeppieri CI. A bridging mechanism in the homogenisation of brittle composites with soft inclusions. SISSA; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/7492
Bardelloni M, Malchiodi A. An improved geometric inequality via vanishing moments, with applications to singular Liouville equations. Communications in Mathematical Physics 322, nr.2 (2013): 415-452 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/6561
Bardelloni M, De Marchis F, Malchiodi A. Supercritical conformal metrics on surfaces with conical singularities. Int Math Res Notices (2011) 2011 (24): 5625-5643 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4095
Bardelloni M. The decomposition of optimal transportation problems with convex cost. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/7475
Barilari D, Boscain U, Gauthier J-P. On 2-step, corank 2 nilpotent sub-Riemannian metrics. SIAM J. Control Optim., 50 (2012) 559–582 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6065
Barilari D, Paoli E. Curvature terms in small time heat kernel expansion for a model class of hypoelliptic Hörmander operators. Nonlinear Analysis [Internet]. 2017 ;164:118 - 134. Available from: http://www.sciencedirect.com/science/article/pii/S0362546X17302298
Barilari D. Invariants, volumes and heat kernels in sub-Riemannian geometry. [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6124
Barroso ACristina, Matias J, Morandotti M, Owen DR. Second-order structured deformations. SISSA; 2016.
Barroso ACristina, Matias J, Morandotti M, Owen DR. Explicit formulas for relaxed disarrangement densities arising from structured deformations. SISSA; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34492
Bartocci C, Bruzzo U, Rava CLS. Monads for framed sheaves on Hirzebruch surfaces. 2013 .
Bartocci C, Bruzzo U, Sanguinetti G. Categorial mirror symmetry for K3 surfaces. Comm. Math. Phys. 206 (1999) 265-272 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/2887
Bartocci C, Bruzzo U, Hernandez Ruiperez D, Munoz Porras JM. Relatively stable bundles over elliptic fibrations. Math. Nachr. 238 (2002) 23-36 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3132

Pages

Sign in